MathSciNet Relay Station
MathSciNet bibliographic data
MR1905834 57N10 (20C15)
Boyer, S.; Luft, E.; Zhang, X. On the algebraic components of the ${\rm SL}(2,\Bbb C)$ character varieties of knot exteriors. Topology 41 (2002), no. 4, 667–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement